中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Completely packed O(n) loop models and their relation with exactly solved coloring models
作者: Wang, YG;  Guo, WN;  Blote, HWJ
刊名: PHYSICAL REVIEW E
出版日期: 2015
卷号: 91, 期号:3, 页码:32123
学科分类: Physics
DOI: http://dx.doi.org/10.1103/PhysRevE.91.032123
通讯作者: Guo, WN (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.
文章类型: Article
英文摘要: We investigate the completely packed O(n) loop model on the square lattice, and its generalization to an Eulerian graph model, which follows by including cubic vertices which connect the four incoming loop segments. This model includes crossing bonds as well. Our study was inspired by existing exact solutions of the so-called coloring model due to Schultz and Perk [Phys. Rev. Lett. 46, 629 (1981)], which is shown to be equivalent with our generalized loop model. We explore the physical properties and the phase diagram of this model by means of transfer-matrix calculations and finite-size scaling. The exact results, which include seven one-dimensional branches in the parameter space of our generalized loop model, are compared to our numerical results. The results for the phase behavior also extend to parts of the parameter space beyond the exactly solved subspaces. One of the exactly solved branches describes the case of nonintersecting loops and was already known to correspond with the ordering transition of the Potts model. Another exactly solved branch, describing a model with nonintersecting loops and cubic vertices, corresponds with a first-order, Ising-like phase transition for n > 2. For 1 < n < 2, this branch is interpreted in terms of a low-temperature O(n) phase with corner-cubic anisotropy. For n > 2 this branch is the locus of a first-order phase boundary between a phase with a hard-square, lattice-gas-like ordering and a phase dominated by cubic vertices. A mean-field argument explains the first-order nature of this transition.
类目[WOS]: Physics, Fluids & Plasmas ;  Physics, Mathematical
关键词[WOS]: CRITICAL-BEHAVIOR ;  CONFORMAL-INVARIANCE ;  SQUARE LATTICE ;  POTTS-MODEL ;  HONEYCOMB LATTICE ;  UNIVERSALITY ;  TEMPERATURE ;  CHARGE
收录类别: SCI
项目资助者: NSFC (China) [11175018] ;  Lorentz Fund
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21057
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Completely packed O(n) loop models and their relation with exactly solved coloring models.pdf(1000KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Wang, YG,Guo, WN,Blote, HWJ. Completely packed O(n) loop models and their relation with exactly solved coloring models[J]. PHYSICAL REVIEW E,2015,91(3):32123.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Wang, YG]'s Articles
 [Guo, WN]'s Articles
 [Blote, HWJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Wang, YG]‘s Articles
 [Guo, WN]‘s Articles
 [Blote, HWJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Completely packed O(n) loop models and their relation with exactly solved coloring models.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace